# SDR SWAA2023102002267

- Difficulty date: September 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663.75 AND LBL6.14 WL173.5 AT WING CENTER SECTION 2023-584662<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[03] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[04] PERFORMED REPAIR ON ANGLE LOCATED BS663.75 AND LBL6.14 WL173.5 AT WING CENTER SECTION IAW B737-700 SRM-57-10-10-2R-5 REPAIR 5 SEE INDIVIDUAL SIGNOFFS BELOW;[05] RII COMPLETED JOB
